# SDR SWIA200210912

- Difficulty date: June 7, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 16,438 hours, 23,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT BURNED OUT AT ROW 9.  RELAMPED FLOOR EMERGENCY LIGHT AT ROW 9.  OPS CHECK GOOD.
